# SDR UIEA2021061401348

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,788 hours, 18,420 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2( PERFORMED OPS CHECK IAW AMM 21-58-00, OPS CHECK GOOD. FIM TASK 21-58 TASK 805 STATES SHORT TEMPORARY INTERRUPTIONS LIKE THE ONE THAT OCCUR DURING A POWER TRANSFER (GROUND-APU-ENGINE APU-GROUND) CAN CAUSE THE EICAS MESSAGE. )
